# SDR YENA201801210896

- Difficulty date: January 21, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 31,707 hours, 20,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1/2018) BASIC 6 CHECK AT SAL, REPORTED 2 CRACKS ON THE LT WING LOWER SKIN (P/N 190-33065-009, REF /3/) AT THE AFT EDGE BETWEEN RIBS 9-10, AS SHOWN IN THE REF /1/ EA. THE DAMAGE WAS EVALUATED AGAINST THE SRM AND FOUND TO BE OUT OF LIMITS OF THE REF /4/ SRM. THEREFORE CONTACTED FOR REPAIR DISPOSITION. PROVIDED THE REF /2/ ETD WHICH PROVIDES INSTRUCTIONS TO CUT OUT THE CRACKS, PERFORM NDT INSPECTIONS AND INSTALL A REPAIR DOUBLER. THE REF /2/ ETD IS A TIME LIMITED REPAIR REQUIRING A DETAILED STRUCTURAL ANALYSIS WITH 12 MONTHS. THIS EC TRACKS THE 12 MONTH RESTRICTION FOR THE DETAILED STRUCTURAL ANALYSIS. AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION; ISSUED REF. /5/ TO ACCOMPLISH THE PERMANENT REPAIR ON THE LT WING LOWER SKIN (P/N 190-33065-009) AT THE AFT EDGE BETWEEN RIBS 9-10. THE PERMANENT REPAIR IS OF SIMILAR TO THE TEMPORARY REPAIR PRINCIPLE WITH THE EXCEPTION OF AN EXTENDED DOUBLER. SEE REF. /5/ FOR DETAILS. DID NOT FIND THE REF. /5/ ACCEPTABLE AND REQUESTED TO PROVIDE A STEP BY STEP WORK INSTRUCTIONS FOR PERMANENT REPAIR. ISSUED REF. /6/ ETD
